# SDR CA000824026

- Difficulty date: July 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 210
- Engine: Cont IO470E
- Propeller: Mcauly D2A34C58
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: S110113
- Condition: Separated
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED LACK OF THROTTLE RESPONSE. THE AIRCRAFT LANDED SAFELY. MAINTENANCE FOUND THROTTLE ROD END SEPARATED FROM BALL AT THROTTLE ARM ON THE FUEL CONTROL. A NEW ROD END
